MathSciNet Relay Station
MathSciNet bibliographic data
MR1077110 20F05 (20D06 20F38)
Malle, Gunter Hurwitz groups and $G\sb 2(q)$. Canad. Math. Bull. 33 (1990), no. 3, 349–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement